U.S. doctors online nowAsk doctors free
A 21-year-old female asked:

every medicine for my stomach burning i have tried doesn't work i have tried over counter an proscriptions. nexum helps some but its to expensive help?

1 doctor answer1 doctor weighed in
Dr. Troy Ross
Dr. Troy Ross answered
Occupational Medicine 24 years experience
Find the cause: It is important to know why your stomach is bothering you. Medications like Ibuprofen can damage your stomach. You could also have food allergies. Pay attention to what things make the burning worse and stop eating or taking those. One reason to see a doctor would be if you may have an ulcer. Symptoms of blood loss from an ulcer would be a rapid resting pulse or very dark or red stools.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.